# SDR RAIA00210277

- Difficulty date: October 4, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 6,770 hours, 6,150 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1138
- Condition: Failed
- Part time: 4,001 hours, 3,886 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5324-RIC- UPON DESCENT INTO PIT PITCH TRIM 1&2 FAILED. MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT, OPS CK OK.
